# SDR CA080414008

- Difficulty date: March 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Condition: Warped
- Location: Mlg Brake Assy
- Part time: 39,505 hours
- Component: Mlg Brake Assy, Bfgoodrich
- Component part number: 21565
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RAMP CREW NOTICED THAT RT INBOARD (NR 3) MAIN WHEEL WAS FLAT WHILE AIRCRAFT WAS PARKED AT GATE.  MAINTENANCE DISCOVERED THE NR 3 BRAKE UNIT WITH A WARPED/OVERHEATED BRAKE DISKS WHICH CAUSED THE FUSE PLUGS ON THE NR 3 MAIN WHEEL TO BLOW.  MAINTENANCE REPLACED THE NR 3 BRAKE UNIT AND THE NR 3 AND 4 MAIN WHEEL ASSEMBLIES.  TAXI AND FUNCTION CHECKS OF THE BRAKING SYSTEM WERE COMPLETED WITH NO FURTHER FAULTS FOUND.  WHEEL SHOP CONFIRMED BRAKE UNIT DID OVERHEAT AND THAT IT WAS NOT A FAULT WITH THE UNIT.
